# SDR SWAA2025010776856

- Difficulty date: December 12, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 48,336 hours, 26,047 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAL - PLATE ACCESS PANEL 333AB AT LT HORIZONTAL STAB 2024-763646<[01] REPLACED SEAL - PLATE LOC. ACCESS PANEL 333AB AT LT HORIZONTAL STAB IAW B737-700 SRM 51-40-02-0G-0 AND B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9.LENGTH OF CRACK IS: 2.000 INCH TOOL USED CALIPER P/N: 500-197?30;S/N: A22257522 DUE DATE: 29-AUG-25;[02] REPLACED SEAL - PLATE LOC. ACCESS PANEL 333AB AT LT HORIZONTAL STAB IAW B737-700 SRM 51-40-02-0G-0 AND B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9.LENGTH OF CRACK IS: 2.000 INCH TOOL USED CALIPER P/N: 500-197?30;S/N: A22257522 DUE DATE: 29-AUG-25
